MathSciNet Relay Station
MathSciNet bibliographic data
MR2529860 11E12 (11E20)
Chan, Wai Kiu; Oh, Byeong-Kweon Almost universal ternary sums of triangular numbers. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3553–3562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement